# SDR CALA2016070195502

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 50,659 hours, 21,390 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN RESERVOIR LOW LEVEL TO NEAR ZERO DISPLAYED ON ECAM.    FOUND NR 1 HYDRAULIC PUMP LEAKING, REPLACED PUMP, OPS GOOD
